# SDR ASOA2018073175169

- Difficulty date: July 27, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 44,869 hours, 33,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3726
- Condition: Discharged
- Location: Cabin
- Part time: 22,735 hours, 17,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE FLOOR PROXIMITY EMERGENCY EXIT LIGHT AT SEAT 8A THROUGH 11A WAS INOP. MX REMOVED AND REPLACED THE NR 3 BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
